MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION MESH C-QUR; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION MESH C-QUR; MESH, SURGICAL, POLYMERIC
Model Number 31536
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Emotional Changes (1831); Pain (1994); Discomfort (2330)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow up report will be submitted.This report is based upon allegations made in a lawsuit in which atrium medical is named as a defendant.This report shall not be considered as an admission by atrium medical that the product described in the lawsuit claim and described herein is or was defective, or that it had any causal relationship to any injuries allegedly suffered by the plaintiff.Device not available for return.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff was implanted with c-qur mesh, which failed and eventually distorted in size and shape and became embedded in organs.Plaintiff allegedly experienced chronic pain and suffering, discomfort, incorporated mesh, emotional distress and loss of amenity.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Additional information: section h6 & h10 this reported complaint involves a mesh product, which is involved in a lawsuit made of general allegations of adverse events without objective evidence or any specific details of a product defect.The risk file addresses the reported harm.There have not been any confirmed complaints related to a device malfunction in regards to pain.An ncr and scar review is not applicable.The device was not available or returned for evaluation, therefore it is not possible to confirm the reported complaint.Based on the review of the device history records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirement.This report is based upon allegations made in a lawsuit in which atrium medical is named as a defendant.This report shall not be considered as an admission by atrium medical that the product described in the lawsuit claim and described herein is or was defective, or that it had any causal relationship to any injuries allegedly suffered by the plaintiff.

Brand Name
MESH C-QUR
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key17579662
Report Number3011175548-2023-00163
Device Sequence Number8957473
Product Code FTL
UDI-Device Identifier00650862315363
UDI-Public00650862315363
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K050311
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2015
Device Model Number31536
Device Catalogue Number31536
Device Lot Number10828194
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2023
Supplement Date Received by Manufacturer09/01/2023
Initial Report FDA Received Date08/18/2023
Supplement Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age54 YR
Patient SexMale